兰州大学机构库

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Exact solutions to two nonlinear equations 期刊论文
ACTA PHYSICA SINICA, 2003, 卷号: 52, 期号: 7, 页码: 1574-1578
Authors:  Zhang, JL;  Wang, YM;  Wang, ML;  Fang, ZD
Adobe PDF(309Kb)  |  Favorite  |    Submit date:2015/12/16
traveling wave reduction method  cubic nonlinear Klein-Gordon equation  (1+1)-dimensional Zakharov equations  Korteweg-de Vries equation with variable coefficients  行波约化方法  一维立方非线性KleinGordon方程  (1+1)维Zakharov方程组  变系数KortewegdeVries方程